my husband takes prednisone for gout flare ups. How will this affect me from our having sex and having an organism inside me ? I have felt yucky and just wondering if that was it.
Did you find this post helpful?
First Helper teresa255
|

User Profile
replied June 18th, 2009
Supporter
There's no way that your husband's medication has made you sick. The medication cannot be transferred from him to you through his ejaculate. Something else must be causing you to feel badly.
|
Did you find this post helpful?
Tags: sex, affect
Quick Reply
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....